Illinois Journal of Mathematics

Corrigendum to “The foliated structure of contact metric $(κ, μ)$-spaces”

Beniamino Cappelletti Montano

Full-text: Open access

Abstract

We correct the statement of a theorem in Illinois J. Math. 53 (2009), 1157–1172 concerning the Betti numbers of a compact $(κ, μ)$-spaces.

Article information

Source
Illinois J. Math., Volume 54, Number 2 (2010), 787-788.

Dates
First available in Project Euclid: 14 October 2011

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1318598682

Digital Object Identifier
doi:10.1215/ijm/1318598682

Subjects
Primary: 53C12: Foliations (differential geometric aspects) [See also 57R30, 57R32] 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.) 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.) 53C26: Hyper-Kähler and quaternionic Kähler geometry, "special" geometry 57R30: Foliations; geometric theory

Keywords
Contact metric manifold $(κ, μ)$-nullity condition Sasakian Legendre bi-Legendrian foliation

Citation

Cappelletti Montano, Beniamino. Corrigendum to “The foliated structure of contact metric $(κ, μ)$-spaces”. Illinois J. Math. 54 (2010), no. 2, 787--788. doi:10.1215/ijm/1318598682. https://projecteuclid.org/euclid.ijm/1318598682


Export citation